Questions with multiple correct answers

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)56 - 60
JournalAleh–The (Israeli) Senior High School Mathematics Journal
Issue number14
StatePublished - 1994

Cite this

Questions with multiple correct answers. / Zaslavsky, Orit.

In: Aleh–The (Israeli) Senior High School Mathematics Journal, No. 14, 1994, p. 56 - 60.

Research output: Contribution to journalArticle

@article{bdc823291e314ac5b4741a4f7ced4f31,
title = "Questions with multiple correct answers",
author = "Orit Zaslavsky",
year = "1994",
language = "English (US)",
pages = "56 -- 60",
journal = "Aleh–The (Israeli) Senior High School Mathematics Journal",
number = "14",

}

TY - JOUR

T1 - Questions with multiple correct answers

AU - Zaslavsky, Orit

PY - 1994

Y1 - 1994

M3 - Article

SP - 56

EP - 60

JO - Aleh–The (Israeli) Senior High School Mathematics Journal

JF - Aleh–The (Israeli) Senior High School Mathematics Journal

IS - 14

ER -